# SDR AALA20040938

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - L1 EMERGENCY EXIT DOOR FLASHLIGHT INOPERATIVE.  REPLACED L1 EMERGENCY EXIT DOOR FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
